Please use this identifier to cite or link to this item:
Title: Bayesian Tobit quantile regression using-prior distribution with ridge parameter
Authors: Alhamzawi, R
Yu, K
Keywords: G-prior;Gibbs sampler;Ridge parameter;Tobit quantile regression;Variable selection
Issue Date: 2015
Publisher: Taylor & Francis
Citation: Journal of Statistical Computation and Simulation, 85 (14): pp. 2903 - 2918, (2014)
Abstract: A Bayesian approach is proposed for coefficient estimation in the Tobit quantile regression model. The proposed approach is based on placing a g-prior distribution depends on the quantile level on the regression coefficients. The prior is generalized by introducing a ridge parameter to address important challenges that may arise with censored data, such as multicollinearity and overfitting problems. Then, a stochastic search variable selection approach is proposed for Tobit quantile regression model based on g-prior. An expression for the hyperparameter g is proposed to calibrate the modified g-prior with a ridge parameter to the corresponding g-prior. Some possible extensions of the proposed approach are discussed, including the continuous and binary responses in quantile regression. The methods are illustrated using several simulation studies and a microarray study. The simulation studies and the microarray study indicate that the proposed approach performs well.
ISSN: 0094-9655
Appears in Collections:Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf202.33 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.